# SDR QXEA200700372

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,926 hours, 28,831 cycles
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2169, AFTER ENGINE STARTS WITH BLEEDS BOTH ON STRONG BURNING ODOR NOTED ON FLIGHT DECK AND IN THE CABIN.  AFTER BLEEDS SELECTED OFF THE ODOR DISSIPATED SLIGHTLY.  IN THE CABIN THE ODOR WAS STRONGEST IN THE AFT.  MAINTENANCE COMPLIED WITH FAULT ISOLATION FIGURE 119 OF PWC MM 72-00-01.  NO DEFECTS NOTED.  STARTED BOTH ENGINES NUMEROUS TIMES SELECTING BLEEDS ON ONE AT A TIME AND TOGETHER NO BURNING ODOR OR SMOKE NOTED IN FLIGHT DECK OR CABIN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
